MathSciNet Relay Station
MathSciNet bibliographic data
MR2578471 11B30 (11T24 37A45)
Gowers, W. T.; Wolf, J. The true complexity of a system of linear equations. Proc. Lond. Math. Soc. (3) 100 (2010), no. 1, 155–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement